Intramural Esophageal Dissection: A Rare Cause of Acute Chest Pain after Percutaneous Coronary Intervention
Message:
Abstract:
Intramural esophageal dissection is a condition that typically presents with chest pains and may be associated with hematemesis, odynophagia, and hematemesis. The role of antiplatelet/anticoagulant agents in the development of intramural esophageal hematoma is controversial. The management of intramural esophageal dissection is generally conservative with low mortality and morbidity. The case described here is a 66-year-old woman who presented with chest pains, odynophagia, and dysphagia 1 month after percutaneous coronary intervention while taking ASA (80 mg daily) and clopidogrel (75 mg daily) for dual antiplatelet therapy. The patient was diagnosed as intramural esophageal dissection and underwent successful conservative medical management. The relative contribution of dual antiplatelet therapy with ASA and clopidogrel after percutaneous coronary intervention in this case is, albeit uncertain, a possibility.
Article Type:
Case Report
Language:
English
Published:
The Journal of Tehran University Heart Center, Volume:14 Issue:3, 2019
Pages:
138 - 140
magiran.com/p2011257  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!